# SDR UPS97221985

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5530 · Vertical Stabilizer
- Part: Torque Box
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  VERTICAL FIN TORQUE BOX RT HORIZONTAL CHORD BS 1342 FIN STA ZERO IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS, TREATED, PRIMED AND INSTALLED PER DHC SK-954-576 REF. ENRG FILE NR 727-55-0339.
